Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Processus diffusion")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4264

  • Page / 171

Export

Selection :

  • and

One-dimensional diffusions and their exit spacesSALMINEN, P.Mathematica scandinavica. 1984, Vol 54, Num 2, pp 209-220, issn 0025-5521Article

Hypercontractivité de semi-groupes de diffusion = Hypercontractivity for diffusion semi-groupesBAKRY, D; EMERY, M.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1984, Vol 299, Num 15, pp 775-778, issn 0249-6291Article

Diffusive motion on a fractal. Gnm(t)GUYER, R. A.Physical review. A, General physics. 1985, Vol 32, Num 4, pp 2324-2335, issn 0556-2791Article

Un lemme de sous-harmonicité pour les diffusions à «courbure positive» = A subharmonicity lemma for diffusion semigroups with positive curvatureBAKRY, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1985, Vol 301, Num 10, pp 521-523, issn 0764-4442Article

Test of universality for percolative diffusionSEIFERT, E; SUESSENBACH, M.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 13, pp L703-L708, issn 0305-4470Article

Existence de solutions d'un problème de martingales = Existence of solutions for a martingale problemMOHAMMED TRAKI.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1983, Vol 297, Num 6, pp 353-356, issn 0249-6291Article

On an estimate of Cranston and McConnell for elliptic diffusions in uniform domainsBANUELOS, R.Probability theory and related fields. 1987, Vol 76, Num 3, pp 311-323, issn 0178-8051Article

The metastable behavior of infrequently observed, weakly random, one-dimensional diffusion processesKIPNIS, C; NEWMAN, C. M.SIAM journal on applied mathematics (Print). 1985, Vol 45, Num 6, pp 972-982, issn 0036-1399Article

Control of diffusion processes in Rd and Bellman equation with degenerationFUJISAKI, M.Osaka Journal of Mathematics. 1986, Vol 23, Num 1, pp 117-149, issn 0030-6126Article

On differentiability preserving properties of semigroups associated with one-dimensional singular diffusionsOKADA, N.Annals of probability. 1985, Vol 13, Num 1, pp 206-225, issn 0091-1798Article

Evaluation of first passage time densities for diffusion processesBALOSSINO, N; RICCIARDI, L. M; SACERDOTE, L et al.Cybernetics and systems. 1985, Vol 16, Num 4, pp 325-339, issn 0196-9722Article

Homogeneization of diffusion processes with random stationary coefficientsOSADA, H.Lecture notes in mathematics. 1983, Vol 1021, pp 507-517, issn 0075-8434Article

Recurrence, transience and bounded harmonic functions for diffusions in the planePINSKY, R. G.Annals of probability. 1987, Vol 15, Num 3, pp 954-984, issn 0091-1798Article

Diffusion for global optimization in RnTZUU-SHUH CHIANG; CHII-RUEY HWANG; SHUENN-JYI SHEU et al.SIAM journal on control and optimization. 1987, Vol 25, Num 3, pp 737-753, issn 0363-0129Article

Percolation with diffusion of particles with attractive interactionsMARTIN, H. O; ALBANO, E. V; MALTZ, A. L et al.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 6, pp 1531-1542, issn 0305-4470Article

Théorèmes limites pour les temps d'atteinte de niveaux d'une diffusion et applications statistiques = Limit theorems for the hitting time process of a diffusion and statistical applicationsGENON-CATALOT, V; LAREDO, C.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1986, Vol 302, Num 1, pp 43-46, issn 0764-4442Article

A diffusion model for transport on loopless aggregatesHAVLIN, S; TRUS, B; WEISS, G. H et al.Journal of physics. A, mathematical and general. 1985, Vol 18, Num 16, pp L1043-L1047, issn 0305-4470Article

Hitting probabilities of killed Brownian motion; a study on geometric regularityBORELL, C.Annales scientifiques de l'Ecole normale supérieure. 1984, Vol 17, Num 3, pp 451-467, issn 0012-9593Article

Diffusion and reaction in random media and models of evolution processesEBELING, W; ENGEL, A; ESSER, B et al.Journal of statistical physics. 1984, Vol 37, Num 3-4, pp 369-384, issn 0022-4715Article

Analytical methods of pasting together of diffusion processesKOPYTKO, B. I; PORTENKO, N. I.Lecture notes in mathematics. 1983, Vol 1021, pp 320-326, issn 0075-8434Article

A diffusion process associated to the Prandtt equationBENFATTO, G; PULVIRENTI, M.Journal of functional analysis. 1983, Vol 52, Num 3, pp 330-343, issn 0022-1236Article

Diffusion and fracton dimensionality on fractals and on percolation clustersHAVLIN, S; BEN-AVRAHAM, D.Journal of physics. A, mathematical and general. 1983, Vol 16, Num 13, pp L483-L487, issn 0305-4470Article

Infinite-dimensional diffusion processes as Gibbs measures on C [0,1]ZdDEUSCHEL, J. D.Probability theory and related fields. 1987, Vol 76, Num 3, pp 325-340, issn 0178-8051Article

Stochastic calculus for continuous additive functionals of zero energyNAKAO, S.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1985, Vol 68, Num 4, pp 557-578, issn 0044-3719Article

First hitting time for Bessel processesTAKEUCHI, J; YOSIDA, K.Proceedings of the Japan Academy. Series A Mathematical sciences. 1985, Vol 61, Num 8, pp 246-248, issn 0386-2194Article

  • Page / 171